# SDR CALA0300322

- Difficulty date: June 6, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 20,498 hours, 2,475 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A TEAR APPROXIMATELY 1 INCH LONG IN RT ELEVATOR TRAILING EDGE SKIN.  THE TEAR WAS CENTERED 195 INCHES FROM THE I/B END OF THE ELEVATOR.  THE TEAR WAS 2.25 INCH LONG AND SPANNED THREE FASTENERS.  THE ELEVATOR WAS REPAIRED IAW ECRA 5520-01333.
